Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Stelara injections for Psoriasis
Stelara injections for Psoriasis
@rashida How frustrating to have had your psoriasis clear up but then flare up the moment you began to titrate.
I added this discussion to the Skin Health and Autoimmune groups. Members like @daphne47 @jmb73 @rivergirl8243 @becsbuddy @bustrbrwn22 @joybringer1 @jmb73 @bjbednarz @avmcbellar @funcountess @mannix @tcokeefe have participated in related topics and may be able to add valuable comments to your discussion.
Below I have linked two previous discussions that are not directly related but that may have valuable information. You might want to read through the posts.
– Psoriasis on scalp and neck https://connect.mayoclinic.org/discussion/psoriasis-on-scalp-and-neck/
– Psoriasis and Psoriatic Arthritis https://connect.mayoclinic.org/discussion/psoriasis-and-psoriatic-arthritis/
May I ask what your provider said regarding the first injection showing no improvement? Is that common?
Jump to this post
Thank you, @erikas! I think the reason for increasing the dose was simply the lower dose was not enough. I’ve been told by the nurse who administers my injections that it will take several weeks to take effect. I am to get these injections every twelve weeks so hopefully by the time I am due my next 90ml dose – in May – I will see some improvement as it will have been six months by then.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In